Title: Magnetically charged black holes in induced gravity
Authors: Dai, WB
Kao, WF
Wang, SY
物理研究所
Institute of Physics
Issue Date: 1-Oct-1998
Abstract: It is shown that the regular SO3 non-abelian spherically symmetric monopole solution does not exist in an induced Einstein-Yang-Mills-Higgs model. It is also shown that Higgs scalar hair cannot exist in the presence of a black hole event horizon in this model. The corresponding global behavior of the gauge field is analyzed in a black hole background. In particular, it is shown that a non-trivial non-abelian monopole solution exists only if the radius of the event horizon is smaller than the characteristic radius of the classical monopole.
URI: http://hdl.handle.net/11536/31834
ISSN: 0577-9073
Journal: CHINESE JOURNAL OF PHYSICS
Volume: 36
Issue: 5
Begin Page: 693
End Page: 704
Appears in Collections:Articles


Files in This Item:

  1. 000076321600005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.